# SDR MALA975861

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  MAINTENANCE CLEANED SMOKE DETECTOR PHOTO OPTIC PER FAXED MAINTENANCE MANUAL REF 26-13-5, OPS CHECK GOOD.
